Feb 14, 2008
what are the side effects of navirapine & travauda drugs
Response from Dr. Henry
For nevirapine the major side effects are related to skin rash, liver irritation, and sometimes a systemic reaction (involving skin and mucous membranes) that can be severe (Stevens-Johnsone syndrome). For many patients nevirapine is a well tolerated drug. For Truvada the major side effects are loose stools, gas, and concern about low risk for kidney and bone damage. The FTC in Truvada is usually well tolerated with a low risk for hyperpigmentation (2% rate) of skin in dark skin individuals particularly palms and feet. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of HIV?
- Is Sex With A Prostitute Safe?
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.